A week ago Thursday I was diagnosed with an allergic reaction to something (still unknown). My left palm was flaking skin and my legs and arms were itchy all the time. It had been going on for over a month. My doctor gave me an injection of a steroid to clean up the problem.
On Saturday I noticed a slight weakening in the arms. By Sunday I also had a slight ‘twinching’ (my word for a twisting like feeling that made it feel like the leg was giving out) and an ache in the knees and quads, but the itchiness was gone and the palm was healing. Monday and Wednesday’s workouts were decent, but I continued to notice the same symptoms. By Wednesday I was becoming a little concerned with the change, but the palm was healed and the itchiness did not return. Why was this happening?
A week after the steroid injection my strength returned and the knee and quads no longer had the ‘twinching’ feelings. This was the first time that I associated the steroid injection with the weakening and feelings in my quads and knees. Friday morning my strength was back and the exercise program was again easy.
I could be wrong about the cause, but I find it interesting that I had not experienced any weakness or ‘twinching’ in many months and then thirty hours or so after the injection I felt something change. I need to check with my doctor on this to see what he thinks.